Cancer Home > Onsolis Withdrawal

How to Minimize Onsolis Withdrawal Symptoms

Do not suddenly stop using this medication. If you no longer need Onsolis, talk to your healthcare provider about the best way to stop treatment. Although withdrawal symptoms are rarely life-threatening, they can be extremely uncomfortable. Your healthcare provider may be able to gradually decrease your Onsolis dosage to help reduce your chance of experiencing these uncomfortable symptoms.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.